# SDR IPXA2017022514405

- Difficulty date: February 4, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Cagin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK CORRODED BS 1521 - 5-53, RBL 6.  REMOVED, FABRICATED, AND REPLACED THE SEAT TRACK IAW DWG A5A7082, SRM 51-31-01, 51-33-01, EO MD11-5310-63282-A, AND EA 011-5310-01-A6644 REV. IR.
